MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC ANGULATED BRACKET REMOVING PLIERS, LONG HANDLE

HU-FRIEDY MFG. CO. LLC ANGULATED BRACKET REMOVING PLIERS, LONG HANDLE
Model Number 678-220L
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tooth Fracture (2428)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of malfunction of our device associated with the event.The device history record (dhr) was reviewed and no abnormalities were noted.The device subject of the event was requested to be returned to hu-friedy for evaluation.To date, the device has not been returned.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that a patient's tooth broke during a dental procedure which included use of an angulated bracket removing pliers.The patient's tooth was recemented.
 
Additional Manufacturer Narrative
The device subject of the event was returned for evaluation and no issues were noted.There was no report of malfunction of our device associated with the event.No additional issues have been reported.

Brand Name
ANGULATED BRACKET REMOVING PLIERS, LONG HANDLE
Common Device Name
PLIER
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key14379924
Report Number1416605-2022-00003
Device Sequence Number5149539
Product Code JEX
UDI-Device Identifier10889950003456
UDI-Public10889950003456
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number678-220L
Device Catalogue Number678-220L
Device Lot Number0122
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown